# SDR DALA1307636707

- Difficulty date: March 5, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 43,580 hours, 16,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1520 23-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FOUR GOUGES IN UPPER REAR SIDE OF FRAME BS 1520  S23 AND S26R.  REPAIRED IAW SRM 53-00-07, FIG 201, PG 208.
